# SDR GTIA2017120902279

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 29,716 hours, 13,772 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMELL AT THE CABIN -DIRTY SOCKS SMELL- AT FIRST DURING TAXI POT AND YET AGAIN DURING DESCEND-SMELL DISPITED WIHT BLEED 2/PACK 2 OFF.. ACCOMPLISHED DECONTAMIANTION OF THE ENVIROMENTAL CONTROL SYSTEM WIHT ENGINE AS PER A.M.M 21-00-00-615-003-A/21-00-00-615-004A OPS CHECK GOOD AND FOUND NO FURTHER SMELL ON PACK2. ALSO CHANGED BOTH RECIRCULATION FILTERS. DURING TROUBLESHOOTING OF DIRTY SOX SMELL FROM ITEM 01 OF LOG PAGE#2343338. IT WAS FOUND THAT APU IS LEAKING FROM MIDDLE DRAIN PIPE. ALSO APU OIL LEVEL WAS LOW AT TIME OF FINDING ( APU SYSTEM ). R&R APU IAW AMM 49-11-11. OPS AND LEAK CHECK GOOD.
